# SDR ABXA2023032337

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 53,532 hours, 21,964 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN ALTIMETER OFF FLAG APPEARED DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND RESEATED CAPT ALTIMETER CANNON PLUG OPS NORMAL OF CAPT ALTIMETER PER B767 AMM 34-13-01 NO DEFECTS AC IS RVSM COMPLIANT. AIRCRAFT RETURNED TO SERVICE.
